MAUDE Adverse Event Report: ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number FNAV-DS-SM
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation; the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 25mm navitor vision valve was selected for implant using a small flexnav delivery system (ds).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 20mm, non-abbott balloon.During the procedure, the valve was able to be implanted.It was confirmed that all the retainer tabs were released.Upon withdrawal of the ds, the tip caught on the valve leading it to be pulled up into the ascending aorta.The valve was surgically removed, and a new surgical valve was implanted.The patient remained hemodynamically stable throughout the procedure, and there was no clinically significant delay reported.The patient was in a stable condition.
 
Additional Manufacturer Narrative
An event of a difficult to remove was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information and cine review, the cause for the reported difficult to remove could not be determined.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 25mm navitor vision valve was selected for implant using a small flexnav delivery system (ds).The patient has an aortic valve angle of 40 degrees.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 20mm, non-abbott balloon.During the procedure, the valve was able to be implanted at a depth of 4-5mm.It was confirmed that all the retainer tabs were released.Upon withdrawal of the ds, the tip caught on the valve leading it to be pulled up into the ascending aorta.The valve was surgically removed, and a new surgical valve was implanted.The patient remained hemodynamically stable throughout the procedure, and there was no clinically significant delay reported.The patient was in a stable condition.

Brand Name
FLEXNAV DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24405930
Report Number2135147-2026-01081
Device Sequence Number18198556
Product Code NPT
UDI-Device Identifier05415067031372
UDI-Public(01)05415067031372(17)270630(10)10974706
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFNAV-DS-SM
Device Catalogue NumberFNAV-DS-SM
Device Lot Number10974706
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale